# SDR DXTA2009063003708

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0031
- Aircraft time: 852 hours, 610 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: AIR485401
- Part serial: APB071212
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AFTER GEAR RETRACTION, LT GEAR RED LIGHT REMAINED ILLUMINATED. ONE OF THE MECHANICS SAW OUR LT GEAR HANGING AFTER TAKEOFF.  GEAR EXTENDED NORMALLY. ALL GEAR PINS WERE VERIFIED REMOVED BY THE MECHANICS BEFORE DEPLANED.  REMOVED SEQUENCE VALVE AND INSTALLED OVERHAULED/MODIFIED SEQUENCE VALVE P/N AIR48540-1 S/N LK9202752.  CYCLED LANDING GEAR 7 TIMES.  LANDING GEAR FUNCTION CHECKS GOOD   ALL WORK DONE IAW MM 32-30-41
